- General forums
- Good to know
- Dangers of mixing medication
Dangers of mixing medication
- 122 views
- 0 support
- 9 comments
How are you today?
Are you curious about taking the medicines at different intervals to see it it makes you less drowsy and tired? I am sure if the doctor prescribed them a specific way it is for a reason. As always it is best to ask the doctor directly. However, maybe someone here has already done some experimenting under their doctor's direction that can give you a heads up on what they experienced. I'll tag a few people to see if that is something that someone has tried.
Are you regimented with your medications? Do you always follow exactly as prescribed? Or are you a little more relaxed with how you follow the instructions?
Tell us about your medication habits!
See the signature
See the responses
@LizziB Hello. The question is essentially. It all depends on the type of medication you are taking, if it is complex prescription medication, then you should be very careful, there is detailed information on what not to do in any case here https://www.nursingpaper.com/questions/, and in the case of drugs that are lighter, then there should be no problems with them.
Hide the responses
This discussion in Treatments for neurofibromatosis has been moved because we think it will elicit more responses from this group: Good to know.
Have a great day,
LizziB from the Carenity Team
See the signature
If you worked a nightshift job you would have to take your meds differently. I don't know what your on but if they make you tired that would not be safe.
If you follow the doctor's advice, you will be fine and do as the doctor tells you[This content has been moderated by an administrator]
Thank you for sharing this informative and impressive article. Indiana Jones Harrison Ford Jacket Your expertise on the topic shines through, and I appreciate the effort you put into researching and presenting the information. I found myself bookmarking several sections to revisit later. Well done.
Give your opinion
Articles to discover...
06/05/2023 | Testimonial
06/03/2023 | Advice
How to manage physical issues associated with returning to exercise?
05/28/2023 | Nutrition
05/26/2023 | Nutrition
Food intolerance: what is it and how does it affect our health?
02/20/2019 | Advice
Cigarettes VS e-cigarettes: an update on the consumption and pitfalls to avoid
03/11/2019 | News
04/15/2019 | Advice
02/14/2019 | Advice
You wish to be notified of new comments
You have been subscribed
I am prescribed a lot of medication by my doctor for the nerve damage - neurontin, and epilepsy - topamax - medication. They are supposed to be taken at different intervals and I have made sure to be as prompt as possible. So far I have been managing alriight though I feel very drowsy and tired. But how dangerous would it be to take them at wrong intervals or even together? I know its not recommended but thought it was an interesting thought